# SDR TWAA0015401

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 2,454 hours, 1,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EXIT LIGHTS LT AND RT ABOVE ROW 21 DID NOT ILLUMINATE, AND THE MID CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK FOR THE EMERGENCY LIGHTS, AND SECURED LOOSE WIRE ON EGRESS LIGHTS.  NO CHECK-C.
